# SDR DALA2023090107153

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,381 hours, 10,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4879644) SEAT MOUNTED EMERGENCY LIGHTS ROW 18-21 DEF INOP. REMOVED AND REPLACED BATTERY PACK P/N D717-01-101 AT M1695 PER B737 AMM 33-51-06. OPS CHECKS GOOD.
